Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

What does my health screen test report indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
From a recent Health Screen Test: Glucose is 108, memory problems, testorone is 986 ,133/93 blood pressure is high ,feet get cold and ache and burn when finally warm up, feel tired and weaker like im 20 years older. HDL is 36, Irratable, thirsty, but I live in high altitude dryer western XXXXXXX wake up often at night and need to urinate. Ususally feel stressed. BMI 29, forgetful, mostly eat a healthy diet but sometimes crave sweet foods.Ok I'll visit a cardiac specialist
I work almost everyday in construction and repair mostly outside. According to my phones health app I average 16 flights of stairs and about 9500 steps per day every day
And frequently take hikes on my days off. I'm usually thirsty and drink about half gallon to one gallon per day depending on season. How much of what I'm feeling is just normal aging?
Thu, 10 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Eni 14 hours later
Brief Answer:
Mainly the prostate issue and some of the memory problems

Detailed Answer:
Welcome back,

I am very glad about your physical activity. It will help a lot. Also, your water intake is very good.

But my concern is your weight. You say that you eat healthily, sometimes crave sweet things and that you exercise so much but you are still overweight. Your diet needs to be observed more strictly.

The prostate issue, that's possibly causing you to wake up in the night and urinate is needed to be checked out at this age.

Forgetfulness is a part of aging, but it depends on the degree of memory loss. If it concerns you, then it is not normal.

I have written earlier about anemia. After reviewing this in the follow-up, I'd suggest that the fact that you are experiencing an irregular sleep pattern due to the urinary problem, it may also affect your concentration, making you irritable resulting in the tiredness. But it is still important to follow this threads to the end with your doctor.

Wish you good health, sir!
Let me know if I can assist you further.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor